Hello HW family. I have found that I spend countless hours trying to learn about the drugs I am being prescribed / taking. Reviews are always mixed. I am definitely "med sensitive." I was taking the starting dose of Lamotrogine (Brand: Lamictal) and thought I got the Lamictal rash but it turned out to be SHINGLES. More research and the FDA has added Shingles. Female in my age range (53) to be most affected.
My question is, when you are in a deep depression and your doctor wants to help you but throws "many" different meds at you at the same time, how do you determine what is working? What is not working? And, what med is causing you the side effects?
For example, I started to get better but I had only been on Latuda 20mg. for a week and a half. I had also upped Prozac from 40 to 60 a month before that. Which do I attribute the success too? I tell the P-doc that I'm doing better and he tells me to go "DOWN" on the Prozac and "UP" on the Latuda. I was also given a med for underactive thyroid. I started the increased dosage of Latuda from 20mg to 40mg and the new med for thyroid (Levothyroxine) 0.025 and reduced the Prozac from 60 to 20. On day TWO, I experienced severe neck rigidity and severe headache (cluster or migraine or occipital nerve) and VERTIGO when turning head on pillow and getting out of bed. I stopped "both" the Latuda first and then a couple of days later, still having the vertigo and headaches, I stopped the Thyroxine. I searched for "spinning, vertigo with Levothyroxine" and enough people commented using the most catastrophic word "vertigo" so I figured, it's probably that med.
I have gone DOWN again. I'm crying again and isolating again and the whole vicious cycle of being mad at myself for not accomplishing more. I read your posts here but they make me sad. I'm not even sure it's good for me to expose myself to everyone's sadness. I care and empathize "too much."
I know that so many here and on the Bi-polar and on the Anxiety forums have been through the "Med roulette." Do you have advice about how to handle this and how to talk to the P-doc who is giving me all of the meds that leave me questioning ALL of them only to be stuck in "analysis paralysis." confused